Back
 JAMP  Vol.6 No.5 , May 2018
Solitary Wave Solutions and Rational Solutions for Modified Zakharov-Kuznetsov Equation with Initial Value Problem
Abstract: The modified Zakharov-Kuznetsov equation with the initial value problem is studied numerically by means of homotopy perturbation method. The analytical approximate solutions of the modified Zakharov-Kuznetsov equation are obtained. Choosing the form of the initial value, the single solitary wave, two solitary waves and rational solutions are presented, some of which are shown by the plots.
Cite this paper: Dong, Z. and Wang, L. (2018) Solitary Wave Solutions and Rational Solutions for Modified Zakharov-Kuznetsov Equation with Initial Value Problem. Journal of Applied Mathematics and Physics, 6, 949-959. doi: 10.4236/jamp.2018.65081.
References

[1]   Chow, S.N., Mallet-Paret, J. and Yorke, J.A. (1978) Finding Zeros of Maps: Homotopy Methods That Are Constructive with Probability One. Mathematics of Computation, 32, 887-899.
https://doi.org/10.1090/S0025-5718-1978-0492046-9

[2]   Watson, L.T. (1986) Numerical Linear Algebra Aspects of Globally Convergent Homotopy Methods. SIAM Review, 28, 529-545.
https://doi.org/10.1137/1028157

[3]   Li, T.Y. and Sauser, T. (1987) Homotopy Methods for Eigenvalue Problems. Linear Algebra and its Applications, 91, 65-74.
https://doi.org/10.1016/0024-3795(87)90060-7

[4]   Liao, S.J. (1995) An Approximate Solution Technique Not Depending on Small Parameters: A Special Example. International Journal of Non-Linear Mechanics, 30, 371-380.
https://doi.org/10.1016/0020-7462(94)00054-E

[5]   He, J.H. (2004) Comparison of Homotopy Perturbation Method and Homotopy Analysis Method. Applied Mathematics and Computation, 156, 527-539.
https://doi.org/10.1016/j.amc.2003.08.008

[6]   Ganji, D.D. and Sadighi, A. (2006) Application of He’s Homotopy-Perturbation Method to Nonlinear Coupled Systems of Reaction-Diffusion Equations. International Journal of Nonlinear Sciences and Numerical Simulation, 7, 411-418.
https://doi.org/10.1515/IJNSNS.2006.7.4.411

[7]   Javidi, M. and Golbabai, A. (2007) A Numerical Solution for Solving System of Fredholm Integral Equations by Using Homotopy Perturbation Method. Applied Mathematics and Computation, 189, 1921-1928.
https://doi.org/10.1016/j.amc.2006.12.070

[8]   Wang, Q. (2007) Homotopy Perturbation Method for Fractional KdV Equation, Applied Mathematics and Computation, 190, 1795-1802.
https://doi.org/10.1016/j.amc.2007.02.065

[9]   Odibat, Z. (2007) A New Modification of the Homotopy Perturbation Method for Linear and Nonlinear Operators. Applied Mathematics and Computation, 189, 746-753.
https://doi.org/10.1016/j.amc.2006.11.188

[10]   Abbasbandy, S. (2007) Application of He’s Homotopy Perturbation Method to Functional Integral Equations. Chaos Solitons & Fractals, 31, 1243-1247.
https://doi.org/10.1016/j.chaos.2005.10.069

[11]   Pelinovsky, D.E. and Grimshaw, R.H.J. (1996) An Asymptotic Approach to Solitary Wave Instability and Critical Collapse in Long-Wave KdV-Type Evolution Equations. Physica D, 98, 139-155.
https://doi.org/10.1016/0167-2789(96)00093-0

[12]   Sipcic, R. and Benney, D.J. (2000) Lump Interactions and Collapse in the Modified Zakharov-Kuznetsov Equation. Studies in Applied Mathematics, 105, 385-403.
https://doi.org/10.1111/1467-9590.00157

[13]   Shi, Y.R., Xu, X.J., Wu, Z.X., Wang, Y.H., Yang, H.J., Duan, W.S. and Lv, K.P. (2006) Application of the Homotopy Analysis Method to Solving Nonlinear Evolution Equations. Acta Physica Sinica, 55, 1555-1560.

[14]   Zhao, X.S., Zhou, H.X., Tang, Y.N. and Jia, H.B. (2006) Travelling Wave Solutions for Modified Zakharov-Kuznetsov Equation. Applied Mathematics and Computation, 181, 634-648.
https://doi.org/10.1016/j.amc.2006.01.049

[15]   Wazwaz, A.M. (2008) The Extended Tanh Method for the Zakharov-Kuznetsov (ZK) Equation, the Modified ZK Equation, and Its Generalized Forms. Communications in Nonlinear Science and Numerical Simulation, 13, 1039-1047.
https://doi.org/10.1016/j.cnsns.2006.10.007

[16]   Tascan, F., Bekir, A. and Koparan, M. (2009) Travelling Wave Solutions of Nonlinear Evolution Equations by Using the First Integral Method. Communications in Nonlinear Science and Numerical Simulation, 14, 1810-1815.
https://doi.org/10.1016/j.cnsns.2008.07.009

[17]   Peng, Y.Z. (2009) Exact Travelling Wave Solutions for a Modified Zakharov-Kuznetsov Equation. Acta Physica Polonica A, 115, 609-612.
https://doi.org/10.12693/APhysPolA.115.609

[18]   Noor, M.A., Mohyud-Din, S.T., Waheed, A. and Al-Said, E.A. (2010) Exp-Function Method for Traveling Wave Solutions of Nonlinear Evolution Equations. Applied Mathematics and Computation, 216, 477-483.
https://doi.org/10.1016/j.amc.2010.01.042

[19]   Naher, H. and Abdullah, F.A. (2012) The Improved (G’/G)-Expansion Method for the (2+1)-Dimensional Modified Zakharov-Kuznetsov Equation. Journal of Applied Mathematics, 2012, Article ID: 438928.
https://doi.org/10.1155/2012/438928

[20]   Yuan, W.J., Huang, Y. and Shang, Y.D. (2013) All Traveling Wave Exact Solutions of Two Nonlinear Physical Models. Applied Mathematics and Computation, 219, 6212-6223.
https://doi.org/10.1016/j.amc.2012.12.023

 
 
Top